SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Weight Gain after steroid injections.

Started by Grobertb18 on 12/20/2018 2:28am

As a reply to the person having experienced weight gain after injections: I am 64 years old and have never had a problem with weight gain or having a noticeable stomach, but after several series of injections I am experiencing both. I have decided to use raw apple cider vinegar as an aide in digestion, metabolism and weight loss and it is helping. My progressive scholiosis is a lifelong issue and to have quality of life the injections are necessary so I decided to try an all natural product with no drugs to try to combat the problem.

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete